Ukrainian Mathematical Journal

, Volume 54, Issue 3, pp 496–503 | Cite as

On Global Solutions of Systems of Nonlinear Functional Differential Equations with Deviating Argument Dependent on Unknown Functions

  • G. P. Pelyukh


For a system of nonlinear functional differential equations with nonlinear deviations of an argument, we obtain sufficient conditions for the existence of a continuously differentiable solution bounded for tR.


Differential Equation Unknown Function Global Solution Functional Differential Equation Differentiable Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. Bellman and K. L. Cooke, Differential-Difference Equations, Academic Press, New York (1963).Google Scholar
  2. 2.
    J. Hale, Theory of Functional Differential Equations, Springer, Berlin (1977).Google Scholar
  3. 3.
    R. D. Driver, “Existence and continuous dependence of solutions of a neutral functional-differential equation,” Arch. Rat. Mech. Anal., 19, No. 2, 149–166 (1965).Google Scholar
  4. 4.
    M. A. Cruz and J. K. Hale, “Existence, uniqueness, and continuous dependence for hereditary system,” Annali. Mat. Pura Appl., 85(4), 63–82 (1970).Google Scholar
  5. 5.
    L. J. Grimm, “Existence and continuous dependence for a class of nonlinear neutral-differential equation,” Proc. Amer. Math. Soc., 29, No. 3, 467–473 (1971).Google Scholar
  6. 6.
    M. Kwapisz, “On the existence and uniqueness of solutions of certain integral-functional equation,” Ann. Pol. Math., 31, No. 1, 23–41 (1975).Google Scholar
  7. 7.
    L. A. Zhivotovskii, “On the existence and uniqueness of solutions of differential equations with delay dependent on a solution and its derivative,” Differents. Uravn., 5, No. 5, 880–889 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • G. P. Pelyukh
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations